# SDR DL72S952171

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED COVE SKIN ATTACH ANGLE NR 2 SLAT INBD STOP PAD, FOUND DURING E-2 LTR CK TPAMM.  REPAIRED PER M/M 57-54-0.
